# SDR F3LA2018052900348

- Difficulty date: May 12, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 41,683 hours, 20,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209300000
- Condition: Corroded
- Location: Frames 66-68
- Part time: 41,683 hours, 20,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA -Y765 CORRODED FRAMES 66 - 68.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, 51-44-11, AND 53-00-14-283-002.
